I Need Opinions

2 Replies
Emz - October 17

I am taking the pill microgynon and i am pretty good at taking it but over the last few feeks i have had tender br___ts, been crying for no reason and having wierd food cravings. Could these symptoms mean im pregnant?

 

Grandpa Viv - October 17

These are most likely side effects of the pill, but take a test to be sure. Dollar Store works well. Good luck!

 

Gla__schicky - October 17

Have you missed your period at all??? If not then wait to see if you get it and then take a test just to make sure. I've never had side effects like that from the pill. Let us know what happens.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?